# SDR REXA2012020600185

- Difficulty date: February 6, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 16,510 hours, 14,053 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Damaged
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR LOUD VIBRATING RUMBLING NOISE AROUND AND BELOW F/O`S FEET CLIMBOUT AT 10,500FT TO 11,000FT LASTED FOR 20 SECS.  ACCOMPLISHED VIBRATION WORKSCOPE AND FOUND NR 2 BRAKE ACCUMULATOR AND GAUGE BLOWN OUT WITH HYDRAULIC FLUID IN TRU AND BRAKE VALVE COMPARTMENT.  REMOVED AND REPLACED NR 2 SYSTEM BRAKE ACCUMULATOR AND GAUGE.  OP`S AND LEAK CK`S GOOD.  REF AMM 32-43-16,32-43-17.  NO OTHER DEFECTS NOTED.
